# SDR UALA2009041001043

- Difficulty date: April 9, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 76,759 hours, 12,434 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T161331
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING LOWER WING FIXED TRAILING EDGE PANEL 651VB HAS A 1.5 INCH CRACK RUNNING FORE TO AFT.  CRACK IS LOCATED 5.5 INCHES FROM INNER EDGE OF PANEL AND 0.75 INCHES OUTBOARD OF NEAREST FASTENER.  REMOVED TRAILING EDGE RT WING PANEL.  ROUTED PANEL TO SHOP 273.  PANEL REPAIRED BY SHOP 273.
